Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Clifford Henry Taubes
Title: Modeling differential equations in biology
Additional book information: Prentice Hall, Upper Saddle River, NJ, 2001, 528 pp., ISBN 0-13-017325-8, $86.00$

Review Information:

Reviewer: George Oster
Affiliation: University of California at Berkeley
Journal: Bull. Amer. Math. Soc. 39 (2002), 431-431
Published electronically: April 12, 2002
Review copyright: © Copyright 2002 American Mathematical Society